# SDR UPS01235942

- Difficulty date: May 21, 2001
- Submitted: May 23, 2001
- Operation: Air carrier
- Aircraft: N905UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18947
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:IN EMERGENCY LIGHTS UNARMED LIGHT INOP WHEN UNARMED AND PRESS TO TEST.  RELAMPED AND FUNCTIONALLY CK GOOD AS PER 33-50.
